Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 159, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 29, 2015, 8:07 PM CDT for Ashley County, Arkansas. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2015, 8:07 PM CDT (01:07 UTC)
- Expired
- May 29, 2015, 8:44 PM CDT
- In force
- 37 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Ashley County, AR
The radar
The Little Rock radar (KLZK), 174 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 8:08 PM CDT | HAIL 0.5 | Sw Crossett, AR | |
| May 29, 8:12 PM CDT | TSTM WND DMG | 2 W Crossett, AR | A COUPLE TREES WERE BLOWN DOWN...DIME SIZED HAIL ALSO OCCURRED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 1.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 653 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1333 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
525
WUUS54 KJAN 300107
SVRJAN
ARC003-300200-
/O.NEW.KJAN.SV.W.0159.150530T0107Z-150530T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
807 PM CDT FRI MAY 29 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ASHLEY COUNTY IN SOUTHEASTERN ARKANSAS...
* UNTIL 900 PM CDT
* AT 807 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CROSSETT...
MOVING NORTH AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
OLD MILO AROUND 820 PM CDT.
FOUNTAIN HILL AROUND 830 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3328 9201 3329 9200 3330 9200 3330 9198
3333 9198 3336 9197 3337 9197 3338 9196
3338 9197 3340 9197 3339 9164 3301 9181
3308 9209
TIME...MOT...LOC 0107Z 194DEG 44KT 3313 9197
HAIL...1.00IN
WIND...60MPH
$$
CME3 follow-up statements
157
WWUS54 KJAN 300124
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
824 PM CDT FRI MAY 29 2015
ARC003-300200-
/O.CON.KJAN.SV.W.0159.000000T0000Z-150530T0200Z/
ASHLEY AR-
824 PM CDT FRI MAY 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL ASHLEY COUNTY...
AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HAMBURG...
MOVING NORTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
OLD MILO AROUND 830 PM CDT.
FOUNTAIN HILL AROUND 840 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3328 9201 3329 9200 3330 9200 3330 9198
3333 9198 3336 9197 3337 9197 3338 9196
3338 9197 3340 9197 3339 9164 3307 9179
3315 9202
TIME...MOT...LOC 0124Z 187DEG 32KT 3322 9182
HAIL...<.75IN
WIND...60MPH
$$
CME322
WWUS54 KJAN 300135
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
835 PM CDT FRI MAY 29 2015
ARC003-300200-
/O.CON.KJAN.SV.W.0159.000000T0000Z-150530T0200Z/
ASHLEY AR-
835 PM CDT FRI MAY 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTH CENTRAL ASHLEY COUNTY...
AT 835 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOUNTAIN
HILL...OR NEAR HAMBURG...MOVING NORTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL ASHLEY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3340 9197 3339 9164 3319 9174 3325 9199
3329 9197 3337 9197 3338 9196 3338 9197
TIME...MOT...LOC 0135Z 190DEG 29KT 3332 9179
HAIL...<.75IN
WIND...60MPH
$$
CME468
WWUS54 KJAN 300144
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
844 PM CDT FRI MAY 29 2015
ARC003-300154-
/O.CAN.KJAN.SV.W.0159.000000T0000Z-150530T0200Z/
ASHLEY AR-
844 PM CDT FRI MAY 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ASHLEY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3340 9197 3339 9164 3319 9174 3325 9199
3329 9197 3337 9197 3338 9196 3338 9197
TIME...MOT...LOC 0144Z 194DEG 44KT 3344 9176
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 4:50 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, May 29, 4:50 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION...CORRECTED WORDING NATIONAL WEATHER SERVICE JACKSON MS 450 PM CDT FRI MAY 29 2015 .DISCUSSION... TONIGHT THROUGH SUNDAY NIGHT... A VORTEX AND ASSOCIATED BOUNDARY OVER THE ARKLATEX MOVING EAST TOWARD THE ARKLAMISS LATE THIS AFTERNOON WILL INTERACT WITH AN INSTABILITY/MOISTURE AXIS (MLCAPE ~2000 J/KG/PRECIP WATER ~1.6 INCHES) CURRENTLY ALONG AND JUST WEST OF THE MS RIVER. STRONGER FORCING WILL HELP TO ORGANIZE TSTMS...BUT RELATIVELY WEAK FLOW AND EVENTUALLY NOCTURNAL COOLING WILL HELP TO LIMIT SEVERE POTENTIAL. HAVING SAID THAT...A COUPLE OF STRONG TO SEVERE STORMS AND LOCALLY HEAVY RAINFALL COULD BE A CONCERN...MAINLY IN UPPER PORTIONS OF THE ARKLAMISS DELTA REGION THIS EVENING. CURRENT SCATTERED ACTIVITY OVER CENTRAL PORTIONS OF MS WILL DIMINISH WITH LOSS OF DAYTIME HEATING. THESE STORMS OCCASIONALLY PULSE UP ENOUGH TO BECOME STRONG...BUT NOT EXPECTING IT TO REACH SEVERE LEVELS. AS WE GO INTO THE OVERNIGHT AND SATURDAY MORNING...CYCLONIC FLOW MAY HELP TO KEEP SHOWER/TSTM CHANCES GOING IN SPITE OF NOCTURNAL COOLING...ESPECIALLY OVER NW PORTIONS OF THE REGION. A STRONGER SHORTWAVE TROUGH WILL BE DIGGING SOUTHWARD OVER THE ARKLATEX AND WILL SUPPORT ADDITIONAL TSTM DEVELOPMENT FROM SATURDAY AFTERNOON INTO THE EVENING. HAVE INCREASED GUIDANCE POPS SOME OVER SE PORTIONS OF MS SATURDAY AFTN AS BOTH THE GFS/ECMWF PUSH STRONGER MOISTURE CONVERGENCE AND HIGH PRECIPITABLE WATER AIR INTO THE PINE BELT REGION IN ASSOCIATION WITH THE WEAKENING INITIAL WAVE. THEN ACTIVITY IS EXPECTED TO REFOCUS AGAIN FARTHER WEST SATURDAY NIGHT. FOR SUNDAY...GUIDANCE CONSENSUS HAS GOTTEN A LITTLE MORE PROGRESSIVE WITH THE SECOND SHORTWAVE TROUGH AND THIS IS REFLECTED IN THE LATEST FORECAST WITH RAIN CHANCES SHIFTED MORE TO THE EAST. OVERALL...THERE IS STILL SOME CONCERN FOR HEAVY RAINFALL THIS WEEKEND...BUT CONFIDENCE IS REDUCED SOMEWHAT BY THE FLUX IN MODEL TIMING AND LIKELY MESOSCALE INFLUENCES THAT MAKE PICKING OUT A SPECIFIC AREA A TOUGH TASK SO FAR IN ADVANCE. AND THE SEVERE POTENTIAL COULD BE MITIGATED BY CONSIDERABLE CLOUD COVER/PRECIP WHICH WOULD LIMIT DESTABILIZATION. WILL NOT INCLUDE ANY MENTION OF HEAVY RAINFALL OR SEVERE WEATHER IN THE HAZARD PRODUCTS AT THIS POINT. BUT DEPENDING ON HOW ACTIVITY EVOLVES TONIGHT...FOLKS SHOULD MONITOR FOR MORE SPECIFIC HAZARD PRODUCTS SATURDAY MORNING. IN THE LONG TERM...STILL A LOW CONFIDENCE SITUATION GIVEN THAT THE ECMWF/ECENS GUIDANCE IS MUCH MORE PROGRESSIVE THAN THE GFS/GEFS WITH SHORTWAVE ENERGY/CUTOFF LOW PUSHING EAST ACROSS THE GULF COAST STATES EARLY/MID NEXT WEEK. /EC/ LONG TERM...EARLY/MIDDLE OF NEXT WEEK...SOME UNCERTAINTY IS AGAIN CREEPING INTO THE LONG TERM FORECAST THIS SHIFT DUE TO THE LATEST OPERATIONAL EUROPEAN MODEL RUN COMING WITH A MORE PROGRESSIVE TAKE ON THE TROUGH COMING INTO THE LOWER MS VALLEY SUNDAY. PREVIOUS MODEL CONSENSUS WAS STRONGLY IN FAVOR OF THIS TROUGH ENERGY CUTTING OFF OVER TOP OF OUR REGION AND SWIRLING OVERHEAD WELL INTO NEXT WEEK. CONSENSUS STILL FAVORS THIS SOLUTION BUT THE MENTIONED EURO IDEA REDUCES CONFIDENCE AND SUGGESTS SOME CHANCE THAT PROLONGED ABOVE NORMAL RAIN CHANCES MIGHT SHIFT EAST OF OUR REGION FASTER THAN ANTICIPATED. BY MONDAY REPOSITIONING OF THE TROUGH AXIS AND ASSOCIATED AXES OF MOISTURE TRANSPORT AND MOISTURE ADVECTION SHOULD FUEL THE HIGHEST AMOUNT OF DAYTIME THUNDERSTORM PRODUCTION EAST OF THE NATCHEZ TRACE. SOME STORM CHANCES WILL LIKELY PERSIST BACK WEST INTO THE ARKLAMISS DELTA AS WELL ON MONDAY...BUT THIS PROSPECT COULD POTENTIALLY CHANGE IF THE EURO IS CORRECT WITH ITS LATEST PROGRESSIVE TAKE OF UPPER LEVEL TROUGH MOVEMENT. THE FORECAST FOR TUESDAY THROUGH THURSDAY COULD BE IMPACTED A GREAT DEAL IF THIS TROUGH IS INDEED PROGRESSIVE AND CUTS OFF FROM THE JET- LEVEL STEERING CURRENTS TO OUR EAST. IN THAT CASE AFTERNOON SHOWER AND STORM CHANCES COULD BE MUCH MORE LIMITED THAN WHAT THE FORECAST CURRENTLY REPRESENTS (ESPECIALLY WEST OF I-55) WHILE DAYTIME TEMPERATURES MAY TREND WARMER. HOWEVER...AS MENTIONED PREVIOUSLY...THE CONSENSUS AND CONSISTENT MODEL SOLUTION OF TROUGH ENERGY CUTTING OFF OVERHEAD STILL ARGUES FOR ABOVE NORMAL RAIN CHANCES TO CONTINUE WELL INTO THE WEEK WITH CLOUDS AND PRECIP KEEPING TEMPS DOWN A FEW DEGREES. HOPEFULLY BY THIS TIME TOMORROW MODEL CONSENSUS WILL STRENGTHEN REGARDING SOLUTIONS FOR OUR REGION OVER THIS TIME FRAME. /BB/ && .AVIATION...VFR CONDITIONS ONGOING THIS AFTERNOON. SCATTERED TO ISOLATED SHOWERS AND STORMS ARE MOVING SOUTH TO NORTH AND COULD AFFECT A TAF SITE THROUGH THE AFTERNOON. ANOTHER LINE OF STORMS MOVING IN FROM THE WEST COULD AFFECT WESTERN TAF SITES THROUGH EARLY EVENING BUT CONFIDENCE IN THIS IS NOT HIGH. WITH ANY THUNDERSTORM THERE COULD BE CEILING AND VIS RESTRICTIONS POSSIBLE TO MVFR/IFR CATEGORIES. STRATUS AND IFR CEILINGS WILL BE POSSIBLE AGAIN TONIGHT. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 85 67 84 / 36 58 52 60 MERIDIAN 67 86 67 85 / 20 50 44 60 VICKSBURG 70 84 67 83 / 59 63 53 53 HATTIESBURG 67 88 68 86 / 20 50 34 60 NATCHEZ 70 83 67 83 / 45 59 50 58 GREENVILLE 71 83 68 81 / 69 65 45 45 GREENWOOD 70 83 67 82 / 46 63 50 51 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/BB/28
Hazardous weather outlook, May 29, 2:53 PM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 253 PM CDT FRI MAY 29 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 302000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 253 PM CDT FRI MAY 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. 28 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, May 29, 6:13 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
613 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TSTM WND DMG WATERPROOF 31.81N 91.39W
05/29/2015 TENSAS LA LAW ENFORCEMENT
TREE ON A VEHICLE AND PART OF A METAL ROOF WAS TORN OFF A
LARGE SHED. THIS OCCURRED AT THE TENSAS PARISH DETENTION
CENTER. HAIL ALSO OCCURRED...UNKNOWN SIZE.
&&
CMESpecial weather statement, May 29, 6:19 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CDT FRI MAY 29 2015
MSZ026-292345-
GRENADA MS-
619 PM CDT FRI MAY 29 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GRENADA COUNTY UNTIL 645
PM CDT...
AT 619 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER GRENADA...MOVING NORTH AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
GRENADA AND BEW SPRINGS AROUND 630 PM CDT.
LAT...LON 3387 8977 3387 8970 3370 8967 3371 8988
3382 8994 3383 8993 3390 8993 3390 8977
TIME...MOT...LOC 2319Z 162DEG 17KT 3375 8980
CMELocal storm report, May 29, 6:24 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
624 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 3 SE PATTISON 31.86N 90.85W
05/29/2015 E1.25 INCH CLAIBORNE MS PUBLIC
&&
CMESpecial weather statement, May 29, 7:00 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
700 PM CDT FRI MAY 29 2015
MSZ025-035-300030-
LEFLORE MS-HUMPHREYS MS-
700 PM CDT FRI MAY 29 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HUMPHREYS AND
SOUTHWESTERN LEFLORE COUNTIES UNTIL 730 PM CDT...
AT 700 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER BELZONI...MOVING NORTH AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SWIFTOWN AROUND 720 PM CDT.
LAT...LON 3311 9041 3311 9057 3326 9059 3327 9057
3327 9056 3328 9056 3331 9052 3334 9034
TIME...MOT...LOC 0000Z 176DEG 23KT 3316 9047
CMESpecial weather statement, May 29, 7:29 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 729 PM CDT FRI MAY 29 2015 MSZ019-025-300100- LEFLORE MS-SUNFLOWER MS- 729 PM CDT FRI MAY 29 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUNFLOWER AND SOUTHWESTERN LEFLORE COUNTIES UNTIL 800 PM CDT... AT 729 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MOORHEAD...MOVING NORTH AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MOORHEAD AROUND 735 PM CDT. ITTA BENA AROUND 745 PM CDT. SUNFLOWER AROUND 750 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MORGAN CITY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3334 9033 3333 9058 3357 9066 3358 9030 TIME...MOT...LOC 0029Z 172DEG 26KT 3339 9046 CME
Special weather statement, May 29, 7:42 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
742 PM CDT FRI MAY 29 2015
LAZ007-300115-
MOREHOUSE LA-
742 PM CDT FRI MAY 29 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOREHOUSE PARISH
UNTIL 815 PM CDT...
AT 742 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF BASTROP...MOVING NORTH AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BASTROP AROUND 745 PM CDT.
BEEKMAN AROUND 800 PM CDT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3301 9207 3301 9176 3300 9176 3268 9196
3269 9196 3271 9197 3270 9202 3271 9204
3271 9206 3273 9207 3274 9205 3276 9206
3280 9205 3283 9207 3284 9206 3287 9208
3293 9207
TIME...MOT...LOC 0042Z 201DEG 31KT 3279 9203
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:41 PM CDT | Special Weather Statement | JAN | Ashley | 34 min |
| May 29, 9:37 PM CDT | Special Weather Statement | JAN | Chicot | 23 min |
| May 30, 12:47 PM CDT | Special Weather Statement | JAN | Ashley | 28 min |
| May 30, 1:21 PM CDT | Special Weather Statement | JAN | Chicot | 39 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.